# SDR UPS205112

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1000679
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND FLIGHT DECK EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPS CHECK GOOD.
